skin-hair-icon
Dry hair, hair fall after using minoxidi
I have been using morr 5% minoxidil solution for last year as I am suffering from hairfall. But using minoxidil my hair become rough, dry and more brittle.. What shoul I do to make my hair more shiny, strong and thick???
57 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You need Specific hair serum.. for detailed information do direct online consultation with photos
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Use conditioners after washing the hair Kindly do direct online consultation for customised hair products
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.